# SDR UIEA2018070701378

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Roller Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 25-58, MD ROLLER TRAY PANEL FOUND CORRODED AT STA 2050-2140 LBL 31 AT STA 2094 AS MARKED. ROLLER TRAY ASSY P/N: 65B63261-2 CORROSION REMOVED AND FOUND ACCEPTABLE AS PER EN 1153-18 REV '-'.
